# SDR VTZA97586

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6216 - PVD-IAD - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO POD SMOKE WARING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 53292, MEL 26-3.  MAINTENANCE CLOSED DMI 53292 ON 10-19-97 BY REMOVING AND REPLACING POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
